Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us
 


ΘΟΜευ ΠΐΝWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-1pp.115-119

Archive of Issues

Total articles in the database: 2048
In Russian (ΟΜΜ): 1249
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 1 / 2013 | Next article >>
A.A. Bolotov and Yu.A. Dem'yanov, "The solution of the unloading wave problem," J. Appl. Math. Mech. 77 (1), 115-119 (2013)
Year 2013 Volume 77 Issue 1 Pages 115-119
Title The solution of the unloading wave problem
Author(s) A.A. Bolotov (Moscow, Russia)
Yu.A. Dem'yanov (Moscow, Russia, malashin@mgul.ac.ru)
Abstract The solution of Rakhmatulin's problem of an unloading wave for a linear strengthening scheme is extended to the case of large values of the maximum pressures. Two versions of the solution of this problem are also presented as they apply to the non-linear "stress-strain" diagram of elastoplastic materials: when this diagram is approximated by any number of linear sections and when, in the region of maximum stresses or an infinitely distant region, corresponding to the elastic limit, a rectilinear deformation section can be distinguished.
Received 28 March 2011
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892813000646
<< Previous article | Volume 77, Issue 1 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru https://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
webmaster
Rambler's Top100